So glad to have found this site and the postings of people who have had excruciating muscle and tendon pain while taking Levaquin. I have severe bronchitis attacks at age 63 and have taken Levaquin for years. I had back surgery (laminectomy) three months ago and although my doctor gave me meds for muscle spasms, I never needed it. Three weeks ago, I got pneumonia and my GP gave me a month of Levaquin as usual since I have become resistant to many antibiotics. I took it, got better, and had my scheduled steroid knee injection. That same night, I started having terrible muscle pain down the backs of my legs and in my feet. It just got worse every day. Then, I had a spinal steroid injection three days ago and have been in bed, in agony, ever since.

I called my spine doctor and was told muscle spasms were perfectly normal after an epidural (I've had six with no such side effects) and to take my muscle relaxers. They did not work and I began the search online because it all did not make sense to me. This pain is the worst continuous pain I have ever had and is agonizing when standing from a sitting position. Now, I found that Levaquin can have this effect when taken with steroids, especially in individuals over 60. Bingo. I threw out the rest of the antibiotics and am hoping for the best. I am an attorney and am employed full time so I cannot afford to be disabled by this pain. Having arthritis is bad enough. Thank you for this website. It may have saved my life!

Leave a Reply

Your email address will not be published. Required fields are marked *